RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zudilin, Wadim Valentinovich

Statistics Math-Net.Ru
Total publications: 36
Scientific articles: 36

Number of views:
This page:2510
Abstract pages:15445
Full texts:5362
References:1259
Associate professor
Candidate of physico-mathematical sciences (1995)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
Phone: +61 2 49215530
E-mail:
Website: http://wain.mi.ras.ru, https://www.newcastle.edu.au/profile/wadim-zudilin
Keywords: irrationality and transcendence problems of mathematical functions and their values, ordinary and basic hypergeometric series, arithmetical properties of solutions of differential/difference equations, multiple zeta values.
UDC: 511.36, 517.53, 517.58, 511.3, 511.334, 517.953, 519.11, 517.5, 517.588, 519.68, 511, 517
MSC: 11J72, 11J81, 11J82, 11F03, 11F11, 11F12, 11F30, 11F46, 33B30, 33C05, 33C20, 33C45, 33C47, 33C50

Subject:

Some results on arithmetical nature of values of Riemann's zeta function at positive integers were obtained; it was proved that at least one of the numbers $\zeta(5),\zeta(7),\zeta(9),\zeta(11)$ is irrational; new continued fractions for Catalan's constant and $\zeta(4)$ were established; estimates for irrationality measures of $q$-analogues of harmonic series, $\log(2)$, and $\zeta(2)$ were obtained; transcendence degree of the differential field generated by Siegel modular forms and exponential functions in arbitrary dimension was obtained (with D. Bertrand); differential equations for thetanulls in arbitrary dimension were discovered; estimates for irrationality and linear independence measures of values of $E$- and $G$-functions were obtained.

Biography

1987–1995: Under- and postgraduate, Department of Mechanics and Mathematics, Moscow Lomonosov State University, Moscow;

December 1995: Doctor of Philosophy in Mathematics, Moscow Lomonosov State University, Moscow, thesis written under the supervision of Prof. Yu. V. Nesterenko;

1996–2000: Assistant Professor, Department of Mechanics and Mathematics, Moscow Lomonosov State University, Moscow;

2000–2008: Associate Professor, Department of Mechanics and Mathematics, Moscow Lomonosov State University, Moscow;

1999: Post-doctoral position supported by Ostrowski Fellowship, Centre E. Borel, Institut H. Poincare, Paris, Institut de Mathematiques de Jussieu, Universite Paris VI;

2003: Research position supported by Alexander von Humboldt Fellowship, Mathematisches Institut der Universitaet zu Koeln

2001: The distinguished award of the Hardy–Ramanujan Society;

2000–2003: National Fellowship, Russian Academy of Sciences;

1999: Post-doctoral fellowship, Ostrowski Foundation;

1997: Award of Young Scientists' Competition, Moscow Lomonosov State University;

1992: Diploma of Master of Science in Mathematics with Honors, Moscow Lomonosov State University.

   
Main publications:
  1. W. Zudilin, “Irrationality of values of the Riemann zeta function”, Russian Acad. Sci. Izv. Math., 66:3 (2002), 489–542  crossref  mathscinet  zmath
  2. W. V. Zudilin, “On the irrationality measure for a $q$-analogue of $\zeta(2)$”, Russian Acad. Sci. Sb. Math., 193:8 (2002), 1151–1172  crossref  mathscinet  zmath
  3. D. Bertrand, W. Zudilin, “On the transcendence degree of the differential field generated by Siegel modular forms”, J. Reine Angew. Math. (Crelles Journal), 554 (January 2003), 47–68  crossref  mathscinet  zmath
  4. T. Rivoal, W. Zudilin, “Diophantine properties of numbers related to Catalan's constant”, Math. Ann., 326:4 (2003), 705–721  crossref  mathscinet  zmath
  5. W. Zudilin, “Arithmetic of linear forms involving odd zeta values”, J. Théorie Nombres Bordeaux, 16:1 (2004), 251–291  mathscinet  zmath
  6. W. V. Zudilin, “Well-poised hypergeometric transformations of Euler-type multiple integrals”, J. London Math. Soc. (2), 70:1 (2004), 215–230  crossref  mathscinet  zmath

http://www.mathnet.ru/eng/person8307
http://scholar.google.com/citations?user=km7FvIsAAAAJ&hl=en
http://zbmath.org/authors/?q=ai:zudilin.wadim
https://mathscinet.ams.org/mathscinet/MRAuthorID/363990
http://elibrary.ru/author_items.asp?authorid=6018

Publications in Math-Net.Ru
2018
1. Wadim Zudilin, “A Hypergeometric Versionof the Modularity of Rigid Calabi–Yau Manifolds”, SIGMA, 14 (2018), 086, 16 pp.  mathnet  isi  scopus
2. Wadim Zudilin, “One of the Odd Zeta Values from $\zeta(5)$ to $\zeta(25)$ Is Irrational. By Elementary Means”, SIGMA, 14 (2018), 028, 8 pp.  mathnet  isi  scopus
2015
3. Alan Haynes, Wadim Zudilin, “Hankel Determinants of Zeta Values”, SIGMA, 11 (2015), 101, 5 pp.  mathnet  isi  scopus
2013
4. W. Zudilin, “On the irrationality measure of $\pi^2$”, Uspekhi Mat. Nauk, 68:6(414) (2013),  171–172  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 68:6 (2013), 1133–1135  isi  elib  scopus
2011
5. W. Zudilin, “Arithmetic hypergeometric series”, Uspekhi Mat. Nauk, 66:2(398) (2011),  163–216  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 66:2 (2011), 369–420  isi  elib  scopus
2010
6. Heng Huat Chan, Ling Long, W. Zudilin, “A Supercongruence Motivated by the Legendre Family of Elliptic Curves”, Mat. Zametki, 88:4 (2010),  620–624  mathnet  mathscinet; Math. Notes, 88:4 (2010), 599–602  isi  scopus
2007
7. W. V. Zudilin, “Quadratic Transformations and Guillera's Formulas for $1/\pi^2$”, Mat. Zametki, 81:3 (2007),  335–340  mathnet  mathscinet  zmath  elib; Math. Notes, 81:3 (2007), 297–301  isi  scopus
8. W. V. Zudilin, “More Ramanujan-type formulae for $1/\pi^2$”, Uspekhi Mat. Nauk, 62:3(375) (2007),  211–212  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 62:3 (2007), 634–636  isi  elib  scopus
9. K. Väänänen, W. V. Zudilin, “Linear independence of values of Tschakaloff series”, Uspekhi Mat. Nauk, 62:1(373) (2007),  197–198  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 62:1 (2007), 196–198  isi  elib  scopus
2005
10. W. V. Zudilin, “An elementary proof of the irrationality of Tschakaloff series”, Fundam. Prikl. Mat., 11:6 (2005),  59–64  mathnet  mathscinet  zmath; J. Math. Sci., 146:2 (2007), 5669–5673  scopus
11. W. V. Zudilin, “Ramanujan-type formulae and irrationality measures of some multiples of $\pi$”, Mat. Sb., 196:7 (2005),  51–66  mathnet  mathscinet  zmath  elib; Sb. Math., 196:7 (2005), 983–998  isi  scopus
12. W. Zudilin, “Approximations to $q$-logarithms and $q$-dilogarithms, with applications to $q$-zeta values”, Zap. Nauchn. Sem. POMI, 322 (2005),  107–124  mathnet  mathscinet  zmath  elib; J. Math. Sci. (N. Y.), 137:2 (2006), 4673–4683  scopus
2004
13. W. V. Zudilin, “The Inverse Legendre Transform of a Certain Family of Sequences”, Mat. Zametki, 76:2 (2004),  300–303  mathnet  mathscinet  zmath; Math. Notes, 76:2 (2004), 276–279  isi  scopus
14. W. V. Zudilin, “Binomial Sums Related to Rational Approximations to $\zeta(4)$”, Mat. Zametki, 75:4 (2004),  637–640  mathnet  mathscinet  zmath; Math. Notes, 75:4 (2004), 594–597  isi
2003
15. W. V. Zudilin, “On the Functional Transcendence of $q$-Zeta Values”, Mat. Zametki, 73:4 (2003),  629–630  mathnet  mathscinet  zmath; Math. Notes, 73:4 (2003), 588–589  isi  scopus
16. W. V. Zudilin, “Algebraic relations for multiple zeta values”, Uspekhi Mat. Nauk, 58:1(349) (2003),  3–32  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 58:1 (2003), 1–29  isi  scopus
2002
17. W. V. Zudilin, “Irrationality of values of the Riemann zeta function”, Izv. RAN. Ser. Mat., 66:3 (2002),  49–102  mathnet  mathscinet  zmath  elib; Izv. Math., 66:3 (2002), 489–542  scopus
18. W. V. Zudilin, “Diophantine Problems for $q$-Zeta Values”, Mat. Zametki, 72:6 (2002),  936–940  mathnet  mathscinet  zmath  elib; Math. Notes, 72:6 (2002), 858–862  isi  scopus
19. W. V. Zudilin, “A Third-Order Apéry-Like Recursion for $\zeta (5)$”, Mat. Zametki, 72:5 (2002),  796–800  mathnet  mathscinet  zmath; Math. Notes, 72:5 (2002), 733–737  isi  scopus
20. W. V. Zudilin, “Integrality of Power Expansions Related to Hypergeometric Series”, Mat. Zametki, 71:5 (2002),  662–676  mathnet  mathscinet  zmath; Math. Notes, 71:5 (2002), 604–616  isi  scopus
21. W. V. Zudilin, “Very well-poised hypergeometric series and multiple integrals”, Uspekhi Mat. Nauk, 57:4(346) (2002),  177–178  mathnet  mathscinet  zmath; Russian Math. Surveys, 57:4 (2002), 824–826  isi  scopus
22. W. V. Zudilin, “On the irrationality measure for a $q$-analogue of $\zeta(2)$”, Mat. Sb., 193:8 (2002),  49–70  mathnet  mathscinet  zmath  elib; Sb. Math., 193:8 (2002), 1151–1172  isi  scopus
2001
23. D. Bertrand, W. V. Zudilin, “Derivatives of Siegel modular forms and exponential functions”, Izv. RAN. Ser. Mat., 65:4 (2001),  21–34  mathnet  mathscinet  zmath; Izv. Math., 65:4 (2001), 659–672  scopus
24. W. V. Zudilin, “One of the Eight Numbers $\zeta(5),\zeta(7),…,\zeta(17),\zeta(19)$ Is Irrational”, Mat. Zametki, 70:3 (2001),  472–476  mathnet  mathscinet  zmath  elib; Math. Notes, 70:3 (2001), 426–431  isi
25. W. V. Zudilin, “On the irrationality of $\zeta _q(2)$”, Uspekhi Mat. Nauk, 56:6(342) (2001),  147–148  mathnet  mathscinet  zmath; Russian Math. Surveys, 56:6 (2001), 1183–1185  isi  scopus
26. W. V. Zudilin, “One of the numbers $\zeta(5), \zeta(7), \zeta(9), \zeta(11)$ is irrational”, Uspekhi Mat. Nauk, 56:4(340) (2001),  149–150  mathnet  mathscinet  zmath; Russian Math. Surveys, 56:4 (2001), 774–776  isi  scopus
27. W. V. Zudilin, “On the irrationality of the values of the zeta function at odd integer points”, Uspekhi Mat. Nauk, 56:2(338) (2001),  215–216  mathnet  mathscinet  zmath; Russian Math. Surveys, 56:2 (2001), 423–424  isi  scopus
28. W. V. Zudilin, “Cancellation of factorials”, Mat. Sb., 192:8 (2001),  95–122  mathnet  mathscinet  zmath; Sb. Math., 192:8 (2001), 1181–1207  isi  scopus
2000
29. W. V. Zudilin, “Thetanulls and differential equations”, Mat. Sb., 191:12 (2000),  77–122  mathnet  mathscinet  zmath; Sb. Math., 191:12 (2000), 1827–1871  isi  scopus
1997
30. W. V. Zudilin, “Recurrent sequences and the measure of irrationality of values of elliptic integrals”, Mat. Zametki, 61:5 (1997),  785–789  mathnet  mathscinet  zmath; Math. Notes, 61:5 (1997), 657–661  isi
31. W. V. Zudilin, “On the measure of linear and algebraic independence for values of entire hypergeometric functions”, Mat. Zametki, 61:2 (1997),  302–304  mathnet  mathscinet  zmath; Math. Notes, 61:2 (1997), 246–248  isi
32. W. V. Zudilin, “Difference equations and the irrationality measure of numbers”, Tr. Mat. Inst. Steklova, 218 (1997),  165–178  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 218 (1997), 160–174
1996
33. W. V. Zudilin, “On a measure of irrationality for values of $G$-functions”, Izv. RAN. Ser. Mat., 60:1 (1996),  87–114  mathnet  mathscinet  zmath; Izv. Math., 60:1 (1996), 91–118  isi  scopus
34. W. V. Zudilin, “On the algebraic structure of functional matrices of special form”, Mat. Zametki, 60:6 (1996),  851–860  mathnet  mathscinet  zmath; Math. Notes, 60:6 (1996), 642–648  isi
35. W. V. Zudilin, “Lower bounds for polynomials in the values of certain entire functions”, Mat. Sb., 187:12 (1996),  57–86  mathnet  mathscinet  zmath; Sb. Math., 187:12 (1996), 1791–1818  isi  scopus
1995
36. W. V. Zudilin, “On rational approximations of values of a certain class of entire functions”, Mat. Sb., 186:4 (1995),  89–124  mathnet  mathscinet  zmath; Sb. Math., 186:4 (1995), 555–590  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019